Rapisol Syrup - Acetaminophen Oral Solution

US$ 1.40
Quantity:
Low cost islandwide delivery
In Stock

  • The active ingredient of Rapisol Syrup is Paracetamol USP 120mg/5ml.Rapisol
  • Syrup has a unique Blueberry flavor and is recommended to be given for children.


Brand: Astron

Recent Questions for Rapisol Syrup - Acetaminophen Oral Solution By Astron

WHAT IS THE PRICE IN SRI LANKA FOR RAPISOL SYRUP - ACETAMINOPHEN ORAL SOLUTION?
Online price at Kapruka is U$ 1.40
User Rating

4.6 average based on 21 reviews.

Toll free customer feed back and buying support line: +1-800-651-5099
Online shopping in Sri Lanka and Gift Delivery